On non-strongly-elliptic systems of second-order partial differential equations
Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 1984-1990
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_11_a16,
author = {A. Yanushauskas},
title = {On non-strongly-elliptic systems of second-order partial differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1984--1990},
year = {1986},
volume = {22},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_11_a16/}
}
A. Yanushauskas. On non-strongly-elliptic systems of second-order partial differential equations. Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 1984-1990. http://geodesic.mathdoc.fr/item/DE_1986_22_11_a16/